# SDR RAIA201507230002

- Difficulty date: July 23, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 26,869 hours, 21,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT EXIT ROW IS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT, OPS CHECKED GOOD.
